Alert archive / North Dakota / Heat Advisories in 2012
Heat Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this heat advisory at Jul 2, 2012, 2:10 AM CDT for Dickey County, LaMoure County, McIntosh County, North Dakota. It took effect at Jul 2, 2012, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2012, 2:10 AM CDT (07:10 UTC)
- In effect from
- Jul 2, 2012, 1:00 PM CDT
- Expired
- Jul 2, 2012, 7:03 PM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Dickey County, ND, LaMoure County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 91 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1996 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
352 WWUS73 KBIS 020710 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 210 AM CDT MON JUL 2 2012 ...HEAT ADVISORY IN EFFECT FOR FAR SOUTH CENTRAL NORTH DAKOTA MONDAY AFTERNOON... .AFTERNOON HIGH TEMPERATURES WILL REACH INTO THE MID AND UPPER 90S ACROSS FAR SOUTH CENTRAL NORTH DAKOTA MONDAY AFTERNOON. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN AFTERNOON HEAT INDICES BETWEEN 100 TO NEAR 105 DEGREES. PLACES LIKE DICKEY...EDGELEY...OAKES...ELLENDALE...WISHEK TO ASHLEY... WILL EXPERIENCE DANGEROUS HEAT INDEX VALUES. REMEMBER...BEAT THE HEAT...CHECK THE BACKSEAT. NO ONE SHOULD BE LEFT UNATTENDED IN A VEHICLE UNDER THESE HEAT CONDITIONS. YOUNG CHILDREN AND THE ELDERLY ARE AT MOST RISK. AND...DO NOT FORGET ABOUT YOUR PET AS THEY TOO WILL BE AT RISK. WITH HEAT LIKE THIS THE TEMPERATURE INSIDE A VEHICLE WILL RISE TO POTENTIALLY LETHAL LEVELS IN A MATTER OF MINUTES. THOSE WHO MUST WORK OUTSIDE SHOULD DRINK PLENTY OF WATER AND TAKE FREQUENT SHADE BREAKS. NDZ048-050-051-021700- /O.NEW.KBIS.HT.Y.0002.120702T1800Z-120703T0000Z/ LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...EDGELEY...ASHLEY...OAKES 210 AM CDT MON JUL 2 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * HEAT INDEX IS FORECAST TO BE BETWEEN 100 AND 105 DEGREES MONDAY AFTERNOON INTO EARLY MONDAY EVENING IN FAR SOUTH CENTRAL NORTH DAKOTA. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK ON FRIENDS AND NEIGHBORS. && $$ KS
3 follow-up statements
823 WWUS73 KBIS 021526 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1026 AM CDT MON JUL 2 2012 ...HEAT ADVISORY IN EFFECT FOR FAR SOUTH CENTRAL NORTH DAKOTA MONDAY AFTERNOON... .FORECAST HIGH TEMPERATURES ARE IN THE MID AND UPPER 90S ACROSS FAR SOUTH CENTRAL NORTH DAKOTA MONDAY AFTERNOON. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN AFTERNOON HEAT INDICES BETWEEN 100 TO NEAR 105 DEGREES. PLACES LIKE DICKEY...EDGELEY...OAKES...ELLENDALE...WISHEK TO ASHLEY... WILL EXPERIENCE DANGEROUS HEAT INDEX VALUES. REMEMBER...BEAT THE HEAT...CHECK THE BACKSEAT. NO ONE SHOULD BE LEFT UNATTENDED IN A VEHICLE UNDER THESE HEAT CONDITIONS. YOUNG CHILDREN AND THE ELDERLY ARE AT MOST RISK. AND...DO NOT FORGET ABOUT YOUR PET AS THEY TOO WILL BE AT RISK. WITH HEAT LIKE THIS THE TEMPERATURE INSIDE A VEHICLE WILL RISE TO POTENTIALLY LETHAL LEVELS IN A MATTER OF MINUTES. THOSE WHO MUST WORK OUTSIDE SHOULD DRINK PLENTY OF WATER AND TAKE FREQUENT SHADE BREAKS. NDZ048-050-051-022330- /O.CON.KBIS.HT.Y.0002.120702T1800Z-120703T0000Z/ LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...EDGELEY...ASHLEY...OAKES 1026 AM CDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HEAT INDEX IS FORECAST TO BE BETWEEN 100 AND 105 DEGREES MONDAY AFTERNOON INTO EARLY MONDAY EVENING IN FAR SOUTH CENTRAL NORTH DAKOTA. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK ON FRIENDS AND NEIGHBORS. && $$ WAA
850 WWUS73 KBIS 022039 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT MON JUL 2 2012 ...HEAT ADVISORY IN EFFECT FOR FAR SOUTH CENTRAL NORTH DAKOTA MONDAY AFTERNOON... .HIGH TEMPERATURES IN THE MID AND UPPER 90S ACROSS FAR SOUTH CENTRAL NORTH DAKOTA COMBINED WITH HIGH HUMIDITY WILL RESULT IN AFTERNOON HEAT IN DICES BETWEEN 100 TO NEAR 105 DEGREES. PLACES LIKE DICKEY...EDGELEY...OAKES...ELLENDALE...WISHEK TO ASHLEY... WILL EXPERIENCE DANGEROUS HEAT INDEX VALUES. REMEMBER...BEAT THE HEAT...CHECK THE BACKSEAT. NO ONE SHOULD BE LEFT UNATTENDED IN A VEHICLE UNDER THESE HEAT CONDITIONS. YOUNG CHILDREN AND THE ELDERLY ARE AT MOST RISK. AND...DO NOT FORGET ABOUT YOUR PET AS THEY TOO WILL BE AT RISK. WITH HEAT LIKE THIS THE TEMPERATURE INSIDE A VEHICLE WILL RISE TO POTENTIALLY LETHAL LEVELS IN A MATTER OF MINUTES. THOSE WHO MUST WORK OUTSIDE SHOULD DRINK PLENTY OF WATER AND TAKE FREQUENT SHADE BREAKS. NDZ048-050-051-030000- /O.CON.KBIS.HT.Y.0002.000000T0000Z-120703T0000Z/ LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...EDGELEY...ASHLEY...OAKES 339 PM CDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HEAT INDEX BETWEEN 100 AND 105 DEGREES LATE MONDAY AFTERNOON INTO EARLY MONDAY EVENING IN FAR SOUTH CENTRAL NORTH DAKOTA. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK ON FRIENDS AND NEIGHBORS. && $$ WAA
431 WWUS73 KBIS 030003 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 703 PM CDT MON JUL 2 2012 ...HEAT ADVISORY EXPIRES AT 7 PM CDT... .HEAT INDEX VALUES HAVE FALLEN BELOW 100 DEGREES ACROSS THE ADVISORY AREA. TEMPERATURES AND HEAT INDEX VALUES WILL CONTINUE TO DROP OVER THE NEXT FEW HOURS WITH THE APPROACH OF NIGHTFALL. NDZ048-050-051-030115- /O.CAN.KBIS.HT.Y.0002.000000T0000Z-120703T0000Z/ LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...EDGELEY...ASHLEY...OAKES 703 PM CDT MON JUL 2 2012 ...HEAT ADVISORY WILL EXPIRE... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE HEAT ADVISORY TO EXPIRE. TEMPERATURES AND HEAT INDEX VALUES WILL CONTINUE TO DROP OVER THE NEXT FEW HOURS WITH THE APPROACH OF NIGHTFALL. $$ HEINERT
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this heat advisory went out at Jul 2, 2:09 AM CDT, 1 minute earlier.
Area forecast discussion, Jul 2, 2:09 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 209 AM CDT MON JUL 2 2012 .SHORT TERM...TODAY THROUGH TUESDAY... FORECAST CONCERNS TODAY WILL BE SEVERE WEATHER POTENTIAL CURRENTLY AND THEN SHIFTING TO THE CENTRAL/EAST CENTRAL ZONES DURING THE AFTERNOON AND EARLY EVENING. ANOTHER CONCERN WILL BE A HEAT ADVISORY IN FAR SOUTH CENTRAL NORTH DAKOTA MONDAY AFTERNOON. LATEST REGIONAL RADAR SHOWS AN AREA OF SEVERE THUNDERSTORMS IN NORTHEAST MONTANA...MOVING NORTHEAST AND WILL NEED TO MONITOR FOR ANY SOUTHERN EXTENT TO THIS ACTIVITY. SPC IS MONITORING FOR A POSSIBLE WATCH IN NORTHWEST NORTH DAKOTA. THE HRRR DOES SUGGEST ANOTHER AREA FORMING NEAR GLENDIVE IN EASTERN MONTANA AND MOVING INTO WESTERN NORTH DAKOTA BETWEEN 08Z AND 10Z. CURRENT RADAR TRENDS SEEM TO BE ON TARGET WITH THIS IDEA. SURFACE LOW IN SOUTHEAST MONTANA WILL SLIDE EAST TODAY AND SHOULD BE NEAR A CARRINGTON TO ASHLEY LINE BY 00Z TUESDAY. POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON ALONG AND AHEAD OF THE COLD FRONT PER SPC DAY ONE OUTLOOK. OUR FAR SOUTHEAST ZONES WILL BE INFLUENCED THE MOST IN THE WARM SECTOR WITH HOT TEMPERATURES AND HIGH DEWPOINTS PRIOR TO THE COLD FRONTAL PASSAGE THIS EVENING. THUS A HEAT ADVISORY HAS BEEN ISSUED FOR LAMOURE/DICKEY/AND MCINTOSH COUNTIES. HEAT INDICES ARE EXPECTED TO RANGE BETWEEN 100 AND 105 DEGREES. EXPECTING SHOWERS AND THUNDERSTORMS TO DWINDLE BETWEEN 00Z AND 06Z IN OUR FAR EASTERN COUNTIES FOLLOWED BY A DRY MONDAY NIGHT. HOWEVER THIS WILL BE SHORT LIVED AS OUR NEXT SHORTWAVE AND ASSOCIATED SURFACE LOW AND FRONTAL SYSTEM APPROACHES TUESDAY AFTERNOON AND EVENING IN THE WEST. HAVE KEPT A SLIGHT CHC TO CHC SHOWERS/THUNDERSTORMS IN THE WEST TUESDAY AFTERNOON. WILL ALSO NEED TO WATCH FOR FIRE WEATHER CONCERNS IN SLOPE/BOWMAN COUNTIES TUESDAY AFTERNOON. HIGH TO VERY HIGH GRASSLAND FIRE DANGER INDICES ARE FORECAST WITH SOUTHEAST WINDS OF 20 TO 30 MPH AND MINIMUM RELATIVE HUMIDITIES BETWEEN 20 AND 30 PERCENT. MARGINAL CONDITIONS RIGHT NOW AND WILL LET THE DAY SHIFT TAKE ANOTHER LOOK WITH THE MOST CURRENT DATA TODAY BEFORE ISSUING ANY HEADLINES. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... NORTH DAKOTA WILL REMAIN IN AN ACTIVE SUMMERTIME PATTERN THROUGH THE AT LEAST MID WEEK. MODELS DIFFER LATE IN THE PERIOD WITH THE ORIENTATION OF THE SUBTROPICAL HIGH LATE IN THE WEEK. MAIN FORECAST PROBLEM WILL BE CONTINUED CHANCES OF CONVECTION THROUGH THE PERIOD. ON TUESDAY NIGHT...A COLD FRONT MOVES FROM EASTERN MONTANA INTO THE CENTRAL DAKOTAS. THIS WILL BE THE FOCUS FOR CONVECTION WITH DEEP MOISTURE ALONG AND AHEAD OF THE BOUNDARY WITH GOOD DIRECTIONAL SHEAR SETTING UP WITH INCREASING LOW LEVEL FLOW AHEAD OF THE BOUNDARY AND A SHORTWAVE TRACKING THROUGH MONTANA PROVIDING ADDITIONAL UPPER LEVEL SUPPORT. A LIMITING FACTOR WILL BE WARM MID LEVEL TEMPERATURES. THE GFS AND NAM ARE BRING CONVECTION FARTHER SOUTH INTO SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...WHILE REMAINING DETERMINISTIC MODELS SHUNT CONVECTION FARTHER NORTH DUE TO CAPPING. WILL KEEP SLIGHT CHANCE POPS SOUTH WITH HIGHER POPS ACROSS THE NORTH. THE FRONTAL BOUNDARY STALLS OVER CENTRAL AND EASTERN NORTH DAKOTA ON WEDNESDAY PROVIDING A FOCUS FOR THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE BOUNDARY ONCE AGAIN. AT THIS TIME IT APPEARS THE BETTER CHANCES WILL REMAIN OVER THE SOUTH CENTRAL INTO EASTERN NORTH DAKOTA WEDNESDAY INTO WEDNESDAY NIGHT. THE EVENTUAL POSITION OF THE FRONTAL BOUNDARY WILL PLAY A LARGE PART IN WHERE CONVECTION EVENTUALLY DEVELOPS. THURSDAY THROUGH SATURDAY...WILL LEAN TOWARD AN ECMWF/GEM SOLUTION HERE AS A RING OF FIRE PATTERN DEVELOPS ALONG THE PERIPHERY OF THE SUBTROPICAL HIGH. THE GFS SUPPRESSES CONVECTION FARTHER SOUTH WHILE THE ECMWF KEEPS IT OVER NORTH DAKOTA. A MODEL BLEND WITH PERSISTENCE KEEPS CHANCE POPS MAINLY ACROSS THE SOUTHERN HALF OF THE STATE AND THIS SOLUTION SEEMS REASONABLE FOR NOW. THINK THE GFS MAY BE TOO FAR SOUTH. BY SUNDAY...THE ECMWF BEGINS TO DRY THINGS OUT...BUT STILL KEEPS SOME SLIGHT CHANCE POPS ACROSS THE SOUTH. TEMPERATURES THROUGH THE PERIOD ARE EXPECTED TO RANGE FROM THE LOWER 80S NORTH TO THE LOWER 90S SOUTH. && .AVIATION...SURFACE LOW PRESSURE WILL MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY WITH SOUTHEAST FLOW AHEAD OF THE LOW SHIFTING NORTHWEST WITH ITS PASSAGE. THE LOW WILL ALSO PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGHOUT THE DAY...AND INTO THE EVENING ACROSS EASTERN PORTIONS OF CENTRAL NORTH DAKOTA. LATE TONIGHT HIGH PRESSURE WILL BUILD OVER THE AREA BEHIND THE EXITING LOW BRINGING LIGHT WINDS AND CLEARING SKIES. GIVEN THIS SETUP...WE MAY SEE SOME PATCHY FOG TOWARDS THE END OF THE FORECAST PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR NDZ048-050-051. && SHORT TERM...KS LONG TERM/AVIATION....TWH
Hazardous weather outlook, Jul 2, 12:02 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1202 AM CDT MON JUL 2 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-030515- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1202 AM CDT MON JUL 2 2012 /1102 PM MDT SUN JUL 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...REST OF TONIGHT THUNDERSTORMS ARE FORECAST TO MOVE INTO NORTHWEST NORTH DAKOTA THROUGH NORTH CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HEAVY RAINFALL WILL LIKELY ACCOMPANY THE STRONGER AND MORE SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAT ADVISORY MAY BE NEEDED IN THE JAMES RIVER VALLEY MONDAY AFTERNOON FOR HEAT INDICES OF POSSIBLY BETWEEN 100F AND 105F. SOME UNCERTAINTY REMAINS AS TO THE CLOUD COVER AND OVERALL HIGH TEMPERATURES. PLEASE CHECK BACK FOR FUTURE UPDATES. THERE IS A CHANCE FOR MORE SEVERE THUNDERSTORMS IN CENTRAL NORTH DAKOTA MONDAY. AFTERNOON AND NIGHT-TIME CHANCES FOR THUNDERSTORMS WILL CONTINUE TUESDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE FORECAST OFFICE AT 1-800-247-0212 TO REPORT ANY SEVERE WEATHER YOU OBSERVE. KS
In the hours before
Special weather statement, Jul 1, 9:12 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 912 PM CDT SUN JUL 1 2012 NDZ018-032-033-020300- BILLINGS ND-DUNN ND-STARK ND- 812 PM MDT SUN JUL 1 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN DUNN...STARK AND EASTERN BILLINGS COUNTIES UNTIL 900 PM MDT... AT 808 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES WEST OF DICKINSON TO 21 MILES SOUTHWEST OF DICKINSON...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... DICKINSON...BY 825 PM MDT SOUTH HEART...BY 815 PM MDT DICKINSON REGIONAL AIRPORT...BY 825 PM MDT THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ABELING
Special weather statement, Jul 1, 9:34 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 934 PM CDT SUN JUL 1 2012 NDZ043-044-020315- ADAMS ND-BOWMAN ND- 834 PM MDT SUN JUL 1 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BOWMAN AND WESTERN ADAMS COUNTIES UNTIL 915 PM MDT... AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23 MILES SOUTHEAST OF BOWMAN...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... REEDER... BUCYRUS... HETTINGER... HAYNES... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ABELING
Special weather statement, Jul 1, 9:49 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 949 PM CDT SUN JUL 1 2012 NDZ043-044-020330- ADAMS ND-BOWMAN ND- 849 PM MDT SUN JUL 1 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BOWMAN AND WESTERN ADAMS COUNTIES UNTIL 930 PM MDT... AT 844 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27 MILES SOUTHEAST OF BOWMAN...MOVING EAST AT 30 MPH ALONG HIGHWAY 12. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCYRUS... HETTINGER... HAYNES... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ABELING
Special weather statement, Jul 1, 10:17 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1017 PM CDT SUN JUL 1 2012 NDZ044-020330- ADAMS ND- 917 PM MDT SUN JUL 1 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN ADAMS COUNTY UNTIL 930 PM MDT... AT 915 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 32 MILES WEST OF THUNDER HAWK...OR 38 MILES EAST OF BOWMAN...MOVING EAST AT 30 MPH ALONG HIGHWAY 12. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HETTINGER...920 PM MDT HAYNES...935 PM MDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ABELING
Special weather statement, Jul 1, 10:40 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1040 PM CDT SUN JUL 1 2012 NDZ044-020415- ADAMS ND- 940 PM MDT SUN JUL 1 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN ADAMS COUNTY UNTIL 1015 PM MDT... AT 938 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HAYNES...MOVING EAST AT 35 MPH ALONG HIGHWAY 12. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH LEMMON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ABELING
Special weather statement, Jul 1, 11:16 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1116 PM CDT SUN JUL 1 2012 NDZ042-044-045-020500- ADAMS ND-GRANT ND-SIOUX ND- 1016 PM MDT SUN JUL 1 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN SIOUX...SOUTHWESTERN GRANT AND SOUTHEASTERN ADAMS COUNTIES UNTIL 1100 PM MDT... AT 1013 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WHITE BUTTE...OR 9 MILES WEST OF THUNDER HAWK...MOVING EAST AT 25 MPH ALONG HIGHWAY 12. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN ADAMS...SOUTHWESTERN GRANT AND SOUTHWESTERN SIOUX COUNTIES. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 11 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HAMILTON/TARDIF-HUBER
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley | 43 min |
| Jul 1, 8:11 PM CDT | Severe Thunderstorm Warning | BIS | Billings | 49 min |
| Jul 1, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 40 min |
| Jul 2, 10:01 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jul 2, 2:59 PM CDT | Red Flag Warning | BIS | Bowman, Slope | 30 hr |
Nearby
Heat Advisories in North Dakota, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.